# SDR C8GA2010000073

- Difficulty date: November 10, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- Aircraft time: 57,942 hours, 36,540 cycles
- Engine: Pwa JT8D5
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Part number: JG298A4
- Part serial: B179
- Condition: Malfunctioned
- Location: Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, THE NR1 EPR INDICATION PEGGED.  THE TAKEOFF WAS ABORTED AND THE ACFT RETURNED TO THE BLOCKS.  HIGH ENERGY INSP WAS PERFORMED.  R & R THE NR1 EPR INDICATOR, OPS CHECK GOOD. NO OTHER DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
